Multivalued impulsive neutral functional differential inclusions in Banach spaces

Authors

  • M. Benchohra
  • J. Henderson
  • S. K. Ntouyas

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.306

Abstract

In paper the existence of solutions for first and second order impulsive neutral functional differential inclusions in Banach spaces is investigated. The results are obtained by using a fixed point theorem for condensing multivalued maps due to Martelli and the semigroup theory.

Author Biographies

M. Benchohra

Department of Mathematics, University of Sidi Bel Abbes, BP 89, 22000 Sidi Bel Abbes, Algeria.

J. Henderson

Department of Mathematics, Auburn University, Auburn, Alabama 36849-5310 USA.

S. K. Ntouyas

Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece.

Downloads

Published

2002-03-31

How to Cite

Benchohra, M. ., Henderson, J. ., & Ntouyas, S. K. . (2002). Multivalued impulsive neutral functional differential inclusions in Banach spaces. Tamkang Journal of Mathematics, 33(1), 67-78. https://doi.org/10.5556/j.tkjm.33.2002.306

Issue

Section

Papers